MathSciNet Relay Station
MathSciNet bibliographic data
MR2031178 11P55 (11N64)
Liu, Jianya On Lagrange's theorem with prime variables. Q. J. Math. 54 (2003), no. 4, 453–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement